The Capability of Mathematical Models in Glioblastomas Cancer Treatments Optimization

  • Abdullah Almasuady1, Adnan khaled1& F. Yehay2 1Department of mathematical, Education faculty, Al-Baydha University, Al-Baydha, Yemen 2Department of Physics, Education band Sciences faculty, Al-Baydha University, Al-Baydha,Yemen
الكلمات المفتاحية: Mathematical, Models, Cancer, Radiation, Equation

الملخص

We have studied the advantages of using mathematical models in medical application. In this paper, we have applied the well-known mathematical model[Meaney. 2019] for obtaining the best conditions in cancer treatments.

The model is Specified for use in case of brain tumor (Glioblastomas) and radiation treatments (one-step).

We have extended the range of calculated values of treatment parameters. We applied the model on different cases that differ in the value of initial tumor cell density. We found that the model is somewhat linearly applicable for different cases. Finally, we have analyzed our result and compared them with other's data.

 

منشور
2021-01-16
كيفية الاقتباس
A. A. A. khaled1& F. Y. (2021). The Capability of Mathematical Models in Glioblastomas Cancer Treatments Optimization. Albaydha University Journal, 2(3), 156-164. استرجع في من https://baydaauniv.net/buj/index.php/buj/article/view/108